# SDR ASOA051135

- Difficulty date: December 21, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Location: A/C Sys
- Component: Water Separator
- Component part number: 7506628
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A (SMOKE TOILET) CAUTION MESSAGE WITH THE LAVATORY SMOKE DETECTOR PREVIOUSLY DEFERRED.  THE AIRCRAFT RETURNED TO DEPARTURE, WHERE IT LANDED SAFELY.  MAINTENANCE CLEANED OIL FROM BOTH PACKS AND REMOVED AND REPLACED THE COALESCER BAG.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
